# SDR A6WA201140942

- Difficulty date: November 1, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 21,996 hours, 20,958 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 50-55 KNOTS, DUE TO DIRECTIONAL CONTROL PROBLEMS.  ACFT PULLS TO RT,  FULL LEFT RUDDER COULD NOT BRING IT BACK CENTERED.  R & R LEFT AND RIGHT NOSE WHEEL ASSY.  AC TAXIED GOOD IAW 32-50-00.
